# SDR SWIA200921956

- Difficulty date: April 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 15,443 hours, 13,270 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Failed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT PINS FAIL DIMENSION CHECK. (C-CHECK)  REPLACED PER AMM.
